Vous êtes ici :  » Jean-Claude Thomas

Available links for some publications

date : feb. /2013

It is possible to access an electronic version of a paper by clicking on the name of journal or to click on MathSciNet links ( if you have access to MathSciNet).

Thomas, Jean-Claude, Une histoire de cordes et de diagonales. (French) [A tale of strings and diagonals] Gaz. Math. No. 124 (2010), 30–42. MR2665961.

Ndombol, Bitjong ; Thomas, Jean-Claude, A contribution to the closed geodesic problem. J. Pure Appl. Algebra 214 (2010), no. 6, 937–949. MR2580670

Félix, Yves ; Halperin, Steve ; Thomas, Jean-Claude, The structure of homotopy Lie algebras. Comment. Math. Helv. 84 (2009), no. 4, 807–833. MR2534481

Félix, Yves ; Thomas, Jean-Claude, String topology on Gorenstein spaces. Math. Ann. 345 (2009), no. 2, 417–452. MR2529482

Felix, Yves ; Halperin, Steve ; Thomas, Jean-Claude ; Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex. Ann. of Math. (2) 170 (2009), no. 1, 443–464. MR2521122